Follow
David Malonza
David Malonza
Associate Professor of Mathematics, South Eastern Kenya University
Verified email at seku.ac.ke - Homepage
Title
Cited by
Cited by
Year
Modelling and optimal control of typhoid fever disease with cost-effective strategies
GT Tilahun, OD Makinde, D Malonza
Computational and mathematical methods in medicine 2017, 2017
812017
Modelling and optimal control of pneumonia disease with cost-effective strategies
GT Tilahun, OD Makinde, D Malonza
Journal of Biological Dynamics 11 (sup2), 400-426, 2017
632017
Co-dynamics of pneumonia and typhoid fever diseases with cost effective optimal control analysis
GT Tilahun, OD Makinde, D Malonza
Applied Mathematics and Computation 316, 438-459, 2018
472018
Hybrid approximation of solutions of nonlinear operator equations and application to equation of Hammerstein-type
EU Ofoedu, DM Malonza
Applied Mathematics and Computation 217 (13), 6019-6030, 2011
272011
An improved theory of asymptotic unfoldings
J Murdock, D Malonza
Journal of Differential Equations 247 (3), 685-709, 2009
192009
The implications of HIV treatment on the HIV-malaria coinfection dynamics: a modeling perspective
F Nyabadza, BT Bekele, MA Rúa, DM Malonza, N Chiduku, M Kgosimore
BioMed research international 2015, 2015
162015
A model for childhood pneumonia dynamics
CG Ngari, DM Malonza, GG Muthuri
Journal of Life Sciences Research 1 (2), 31-40, 2014
162014
Normal forms for coupled Takens-Bogdanov systems
DM Malonza
Journal of Nonlinear Mathematical Physics 11 (3), 376-398, 2004
152004
Modeling the effects of insecticides resistance on malaria vector control in endemic regions of Kenya
J Wairimu, F Chirove, M Ronoh, DM Malonza
Biosystems 174, 49-59, 2018
62018
Hybrid approximation of solutions of integral equations of the Hammerstein type
H Zegeye, DM Malonza
Arabian Journal of Mathematics 2 (2), 221-232, 2013
62013
Modelling childhood disease outbreak in a community with inflow of susceptible and vaccinated new-born
TK Yano, OD Makinde, DM Malonza
Global Journal of Pure and Applied Mathematics 12 (5), 3895-3916, 2016
42016
Stanley Decomposition for Coupled Takens–Bogdanov Systems
DM Malonza
Journal of Nonlinear Mathematical Physics 17 (1), 69-85, 2010
42010
Modeling the effects of treatment on alcohol abuse in Kenya incorporating mass media campaign
GG Muthuri, DM Malonza, F Nyabadza
J. Math. Comput. Sci. 9 (5), 632-653, 2019
22019
Mathematical Model of Cholera Transmission with Education Campaign and Treatment Through Quarantine
HO Nyaberi, DM Malonza
Journal of Advances in Mathematics and Computer Science 32 (3), 1-12, 2019
22019
Normal Form for Systems with Linear Part N3(n)
G Gachigua, D Malonza, J Sigey
Scientific Research Publishing, 2012
22012
Ring of invariants systems with linear part N3 (n)
G Gachigua, D Malonza, J Sigey
American International Journal of Contemporary Research 2 (11), 86-99, 2012
22012
Modeling and Stability Analysis of an Eco-Epidemiological Model of IYSV Disease Dynamics in Onion Plants with Nonlinear Saturated Incidence Rate and Logistic Growth.
PC Kawe, OJ Abonyo, DM Malonza, EM Ateka
Global Journal of Pure and Applied Mathematics 18 (1), 171-204, 2022
12022
A Mathematical Modelling of Tuberculosis Dynamics with Hygiene Consciousness as a Control Strategy
PZ Mawira, DM Malonza
Journal of Advances in Mathematics and Computer Sciene 35 (7), 38-48, 2020
12020
Stability and Hopf bifurcation analysis of a delayed eco-epidemiological model of IYSV disease dynamics in onion plants with nonlinear saturated incidence and logistic growth
P Chouop Kawe, OJ Abonyo, D Malonza, EM Ateka
Commun. Math. Biol. Neurosci. 2022, Article ID 80, 2022
2022
Modelling the Impact of Spread of Human Papillomavirus Infections under Vaccination in Kenya
M Malia, I Chepkwony, D Malonza
European Journal of Mathematics and Statistics 3 (4), 17-26, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20